# SDR ASAA2024090652371

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 9,632 hours, 2,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Binding
- Location: L1 Door Hinge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE COVER BINDING UP DOOR ON OPENING. GROUNDED - YES. PERFORMED GVI OF L1 DOOR, FRAME, SURROUNDING AREA. OPS CK'D DOOR FROM INSIDE AND OUT MULTIPLE TIMES. NO DEFECTS FOUND. OPERATES AS IT SHOULD.
